# SDR CALA9800515

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK ON LOWER CAP OF INTERCOSTAL AT CEILING CENTER CARGO, RBL 82, STA 1721 WITH DISTORTION ON CEILING SUPPORT AT RBL 78.  A REPAIR WAS ACCOMPLISHED IAW SRM 51-21-01 AND 51-33-01.
